# SDR USAA920081291

- Difficulty date: July 20, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - FRAME CRACKED AT BS 616, S-17L.  REPAIRED FRAME AT BS 616, S-17L IAW TYPICAL REPAIR 53-62-01.  (S)
